On the stability of complex compounds of bivalent platinum
Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 87-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_1_a22,
author = {A. A. Grinberg and M. I. Gel'fman},
title = {On the stability of complex compounds of bivalent platinum},
journal = {Doklady Akademii Nauk},
pages = {87--90},
year = {1961},
volume = {137},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a22/}
}
A. A. Grinberg; M. I. Gel'fman. On the stability of complex compounds of bivalent platinum. Doklady Akademii Nauk, Tome 137 (1961) no. 1, pp. 87-90. http://geodesic.mathdoc.fr/item/DAN_1961_137_1_a22/